Undiagnosed Symptoms Community
Numbness/tingling in arms, legs, and face, leg pain, slurred speech, Ad...
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Numbness/tingling in arms, legs, and face, leg pain, slurred speech, Adderall(adderrall)

While driving home with my friend on an Interstate Road, I suddenly experienced numbness/tingling in my face, both arms, and both legs.  Prior to this I also noticed a cramping pain in both my legs that was severe enough that I could barely move them and worried about my response time with braking/accelerating.  The numbness/tingling and cramping in my legs would alternate, and it seemed like once the cramping built up I would suddenly become extremely dizzy.  I was short of breath and my speech was slowed and slurred.  I also experienced brief delusional parasitosis.  

In class before driving home, my left thigh went tingly, as did my hands, although there was no reason for it to occur.

I take Adderall (adderrall) for ADHD and at times will experience shakiness, rapid heart rate (120-140 resting) and lowered body temperature.  I do not know whether the symptoms I experienced while driving have anything to do with the medication, but they were severe enough that I had to pull over and let my friend drive instead and she wanted to call 911.
Tags: Pain, leg pain
Related Discussions
6 Comments
Blank
Avatar_n_tn
I just realized I forgot to pose a question.  I was wondering if anyone has any advice about the episode or if i should worry about it.  Also, it lasted for over an hour and a half, so I'm not sure if that matters or not.
Blank
Avatar_f_tn
You should really talk to your GP.It could be adderall (adderrall) related .
Blank
Avatar_n_tn
I don't want to bring it up unless I really need to though because I'm just finally getting everything with the ADHD and school straightened out and I feel like somehow this will screw it all up.
Blank
Avatar_n_tn
The tingling sensation and lightheadedness sound like it could be anemia, a possible side effect of Adderall (adderrall). This has to do with your low blood cell count. I would see your doctor - anemia is when less oxygen is getting to your brain and organs. It doesn't necessarily mean you will have to stop taking the medication but you will have to find a way to compensate for the low red blood cell count.
Blank
Avatar_n_tn
I too take addy and experience facial numbness, but what you describe sounds like a panic attack, not at all uncomon concidering the pathway of stimulant medications in the brain.

avoid mixing with other over the counter stimulants and you should not experience this again, else try to reduce your dose and try an reduced sugar diet to maximize the effect of the stimulant med, without a higher dose
Blank
Avatar_n_tn
I'm so sorry to hear of your difficulties and wish I had help to offer. I'm currently witnessing similar issues in my brother and am doing some research on his behalf. Like you, he experiences  the numbness and tingling, lowered body temperature, rapid pulse rate, and slow/slurred speech. He also has visual issues, seeing aura-spots or streaks; feels disoriented; has difficulty speaking (articulating) and thinking; is dizzy  and often can’t walk w/o stumbling; is unable to hold his head up; has a numb tongue; has teeth chattering; breaks out in sweat despite a low baseline temp; has pain in his head as well as a fuzzy, buzzing, vibrating, pulsing feeling.

He has been suffering for about a year and a half now and is so desperate to find a doctor who can help him. He has had a CT for his Sinuses, MRI on his, Inner Ear Testing Allergy Testing, and an X-Ray on his Neck.

I'm hoping for both of your sakes that perhaps you might have found some help from doctors and have a better idea of what might be going on for you. If so, perhaps you could respond as it might be something we could use to try to find some relief for my brother. Thanks, and best of luck to you!

Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top General Health Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
mkh9
CA
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON